MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR; ELECTRODE, ION SPECIFIC, SODIUM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR; ELECTRODE, ION SPECIFIC, SODIUM
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding an erroneously depressed sodium (na) patient sample result obtained on a dimension exl with lm integrated chemistry system.Siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos evaluated the information provided by the customer and the available instrument data.Quality control (qc) recovery was within the customer¿s acceptable ranges.The cause of the event is unknown.The customer stated the issue was resolved and no other discordant results were reported.The customer is operational.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens they obtained an erroneously depressed sodium (na) result on one (1) patient sample on a dimension exl with lm integrated chemistry system.The erroneously depressed result was reported to the physician and questioned.The same sample was reprocessed on the original dimension exl with lm integrated chemistry system and on an alternate dimension exl with lm integrated chemistry system.Higher results were obtained on both systems, considered correct, and reported to the physician.A different sample from the same patient was drawn and tested on the original dimension exl with lm integrated chemistry system.Higher results were obtained, considered correct, and reported to the physician.There is no known reports of patient intervention or adverse health consequences due to the erroneously depressed sodium (na) result.

Brand Name
DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key21928578
Report Number2517506-2025-00068
Device Sequence Number21087984
Product Code JGS
UDI-Device Identifier00842768014291
UDI-Public(01)00842768014291(10)5AD801(17)250712
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2025
Device Model NumberN/A
Device Catalogue Number10445058
Device Lot Number5AD801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2025
Initial Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown